Relationship between deterioration of glycated hemoglobin-lowering effects in dipeptidyl peptidase-4 inhibitor monotherapy and dietary habits: Retrospective analysis of Japanese individuals with type 2 diabetes.
Ontology highlight
ABSTRACT: The present study was designed to assess possible relationships between deterioration of the glycated hemoglobin (HbA1c)-lowering effects in dipeptidyl peptidase-4 inhibitor (DPP4i) monotherapy and macronutrient intake among individuals with type 2 diabetes. Type 2 diabetes patients who began and continued DPP4i monotherapy without any prescription change for 1 year were retrospectively stratified into two groups: (i) patients who maintained their HbA1c levels during the 0.5- to 1-year period after DPP4i initiation (group A, ΔHbA1c [1-0.5 year] <0.4%, n = 53); and (ii) those whose HbA1c levels increased [group B, ΔHbA1c (1-0.5 year] ≥0.4%, n = 10). Group B had significantly higher ΔHbA1c (1-0.5 year), Δbodyweight (1-0.5 year) and fat intake, especially of saturated and monounsaturated fats
SUBMITTER: Kuwata H
PROVIDER: S-EPMC6123036 | biostudies-literature | 2018 Sep
REPOSITORIES: biostudies-literature
ACCESS DATA